# SDR ASAA2017062721213

- Difficulty date: June 27, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,539 hours, 11,608 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0558
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 38,579 hours, 11,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 THE 1 ENGINE 73-11281, EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. SHORT TERM FAULT.  ACFT GROUNDED. REMOVED AND INSTALLED A NEW NR 1 ENGINE EEC IAW 73-21-60. ACCOMPLISHED EEC INSTALLATION TEST IAW 71-00-00. SYS CHECKED NORMAL.
